# SDR IPXA2021041368178

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 30,058 hours, 18,543 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50164
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4SEAT TRACK LOCATED AT STA 1060-1080 HAS CORROSIONREMOVED AND REPLACED SEAT TRACK IAW SRM 53-00-52-1A-1 DET VII
